If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.
Please read our updated community house rules and community guidelines.

New Meds

Options
HelenT2
HelenT2 Community member Posts: 31 Connected
Hi everyone.
I have just been prescribed Mitrizaprine for depression. I have heard that it can make you very hungry. Has anyone on here had any experience with this particular anti-depressant?
Any thoughts would be greatly appreciated.
Helen

Comments

  • Alex_Alumni
    Alex_Alumni Scope alumni Posts: 7,562 Disability Gamechanger
    Options
    Hello @HelenT2 and a warm welcome to the community if I haven't said already, thanks for posting your query :)

    How are you finding it at the moment? I don't have any experience with Mitrizaprine, so I'm afraid I can't answer directly. Do you have an information leaflet that comes with your prescription at all? It might mention feeling very hungry under side effects. 

    If it's a common side effect, it's likely other people will have experienced it. But, as we all have different bodies, we will react in different ways. 

    Do speak to your GP if you are experiencing any unpleasant side effects, or any for a long time. I'm sure you'll also have the chance to review how things are going with the medication if you need to. 

    Keep us updated with how you get on if you can, and hopefully other members can share their thoughts with you soon as well.

    Alex
    Online Community Coordinator
    Scope

    Concerned about another member's safety or wellbeing? Flag your concerns with us.

    Want to give us feedback? Complete our feedback form now.
Complete our feedback form and tell us how we can make the community better.